# SDR DALA2016091406645

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,533 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER CROWN RING MOUNT LEFT DOUBLER FOUND DAMAGED AROUND FASTENERS AT BETWEEN BS 500F & 500G, STRINGER 3L. MAINTENANCE OVERSIZED FOUR HOLES IAW EA 10-2016-042 FIGURE 2 SHEET 2 J.   INSTALLED DOUBLER IAW SRM 51-40-02 AND WC 2330-01344-01 STEP 12 AND EA 10-2016-042.
